MathSciNet Relay Station
MathSciNet bibliographic data
MR2434290 (2009e:16065) 16W22
Kirkman, E.; Kuzmanovich, J.; Zhang, J. J. Rigidity of graded regular algebras. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6331–6369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement